# SDR N6WA2014102001

- Difficulty date: October 20, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 25,092 hours, 16,951 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT EMER DOOR CAUTION MSG.  DEFERRED IAW MEL 52-70-03 CAT C.
